| Model Number |
6944-58 |
| Medical Device Problem Codes |
Pacing Problem (1439); Under-Sensing (1661)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that high-voltage therapy was delivered in the ventricular fibrillation (vf) zone for a possible dual-arrhythmia that may have been atrial fibrillation (af) with fast ventricular rates.It was also noted that the right atrial (ra) lead exhibited under sensing during atrial tachycardia/atrial fibrillation (at/af) resulting in unnecessary pacing at times causing pre-termination in at/af in progress.Additionally, the right ventricular (rv) lead exhibited under sensing resulting in unnecessary ventricular pacing at times.The implantable cardioverter defibrillator (icd), right atrial (ra) lead and right ventricular (rv) lead remain in use.No further patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Continuation of d10: dtpa2d1 crt-d implanted: (b)(6)2024 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.